# SDR JJWA073276

- Difficulty date: June 12, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N5005N
- Make and model: Bell 206B
- Aircraft serial: 1931
- Aircraft time: 7,882 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 206040236017
- Part serial: B1211162
- Condition: Stripped
- Location: Gearbox
- Part time: 8,864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUD PULLED OUT WITH LESS THAN 50 INCH POUND ON TORQUE WRENCH WHEN INSTALLING FW UNIT IN ENGINE -  HIDDEN DAMAGE NOT FOUND BY BELL CSF OVERHAUL FACILITY. NEW HOUSING SENT BY CSF.
